# SDR CALA0400605

- Difficulty date: August 19, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N14628
- Make and model: Boeing 737524
- Aircraft serial: 27532
- Aircraft time: 26,697 hours, 14,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FIRST CLASS CABIN SEAT EMERGENCY LIGHTS WOULD NOT TEST.  THE M1674 POWER SUPPLY WAS REMOVED AND REPLACED IAW MM 33-51-51.
